# SDR UPS03440011

- Difficulty date: December 31, 2002
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N527UP
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- Aircraft time: 63,410 hours, 17,788 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lwr Fuse
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX LOWER FUSELAGE, EXTERNAL SKIN EDGE FOUND HEAVY CORROSION AT STA 983 LH SIDE STG 41L TO STG 42L(2 LOCATIONS).     SKIN REPAIRED AS PER SRM 53-30-03 FIG.1. (DEPTH 0.063", WIDTH 2", LENGTH 4")
